# SDR AWXA200300974

- Difficulty date: August 22, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 49,010 hours, 34,213 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT PHX EN ROUTE FOR AUS TAKEOFF WARNING HORN SOUNDED WHEN THROTTLES WERE ADVANCED, REJECTED TAKEOFF. FLIGHT CREW RECONFIGURED TAKEOFF SETTINGS, AIRCRAFT DEPARTED WITHOUT FURTHER PROBLEMS.
